A 40-year-old female asked:
why would only left side of body swell. on prednisone and plaquenil (hydroxychloroquine) for sle. plaquenil (hydroxychloroquine) is making me sick. what can i do?
2 doctor answers • 3 doctors weighed in
Allergy and Immunology 57 years experience
Recurrent?: Does the swelling occur at the same side repeatedly or is this just a single episode? Fyi, there are many other treatment options for sle than plaquenil (hydroxychloroquine). See a rheumatologist.
4902 viewsReviewed >2 years ago
Rheumatology 51 years experience
Cause unclear: The cause of your symptoms is unclear. Sle can produce many different symptoms. Work closely with your rheumatologist. Intolerance to Plaquenil (hydroxychloroquine) is very unusual, but there may be alternative medications for you to try.
4898 viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.